Advertisement

Multiobjective Programming Problems Under Generalized Convexity

  • Altannar Chinchuluun
  • Panos M. Pardalos
Part of the Optimization and Its Applications book series (SOIA, volume 4)

Summary

In this chapter, we consider optimality conditions and duality for some multiobjective programming problems with generalized convexity. In particularly, the general multiobjective programming, multiobjective fractional programming and multiobjective variational programming will be discussed.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AG05]
    Ahmad, I., Gulati, T.R.: Mixed type duality for multiobjective variational problems with generalized (F, ρ)-convexity. Journal of Mathematical Analysis and Applications, 306, 669–683 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  2. [AH00]
    Aghezzaf, B., Hachimi, M.: Generalized invexity and duality in multiobjective programming problems. Journal of Global Optimization, 18, 91–101 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  3. [AH01]
    Aghezzaf, B., Hachimi, M.: Sufficiency and duality in multiobjective programming involving generalized (F,ρ)-convexity. Journal of Mathematical Analysis and Applications, 258, 617–628 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  4. [Ber95]
    Bertsekas, D.P.: Nonlinear Programming. Athena Scientific, Belmont, Mass. (1995)zbMATHGoogle Scholar
  5. [BS03]
    Bhatia, D., Sharma, A.: Duality with BF-type I functions for a class of nondifferentiable multiobjective variational problems. Journal of Mathematical Analysis and Applications, 287, 415–429 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  6. [CH83]
    Chankong, V., Haimes, Y.Y.: Multiobjective Decision Making: Theory and Methodology. North-Holland, New York (1983)zbMATHGoogle Scholar
  7. [CP05]
    Chinchulmm, A., Pardalos, P.M.: Recent developments in multiobjective optimization. Annals of Operations Research, to appear (2005)Google Scholar
  8. [CYP05]
    Chinchuluun, A., Yuan, D.H., Pardalos, P.M.: Optimality conditions and duality for nondifferentiable multiobjective fractional programming with genreralized convexity. Annals of Operations Research, to appear (2005)Google Scholar
  9. [Egu89]
    Egudo, R.: Efficiency and generalized convex duality for multiobjective programs. Journal of Mathematical Analysis and Applications, 138, 84–94 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  10. [HA04]
    Hachimi, M., Aghezzaf, B.: Sufficiency and duality in differentiable multiobjective programming involving generalized type I functions. Journal of Mathematical Analysis and Applications, 296, 382–392 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  11. [Han81]
    Hanson, M.A.: On sufficient of the Kuhn-Tucker conditions. Journal of Mathematical Analysis and Applications, 80, 545–550 (1981)zbMATHCrossRefMathSciNetGoogle Scholar
  12. [HM82]
    Hanson, M.A., Mond, B.: Further generalizations of convexity in mathematical programming. Journal of Information and Optimization Sciences, 3, 25–32 (1982)zbMATHMathSciNetGoogle Scholar
  13. [HM87]
    Hanson, M.A., Mond, B.: Necessary and sufficient conditions in constrained optimization. Mathematical Programming, 37, 51–58 (1987)zbMATHCrossRefMathSciNetGoogle Scholar
  14. [JM92]
    Jeyakumar, V., Mond, B.: On generalized convex mathematical programming. Journal of the Australian Mathematical Society Series B, 34, 43–53 (1992)zbMATHMathSciNetGoogle Scholar
  15. [KK02]
    Kim, D.S., Kim, A.L.: Optimality and duality for nondiferentiable multiobjective variational problems. Journal of Mathematical Analysis and Applications, 274, 255–278 (2002)zbMATHCrossRefMathSciNetGoogle Scholar
  16. [KK05]
    Kim, D.S., Kim, M.H.: Generalized type I invexity and duality in multiobjective variational problems. Journal of Mathematical Analysis and Applications, 307, 533–554 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  17. [LHP01]
    Liang, Z.A., Huang, H.X., Pardalos, P.M.: Optimality conditions and duality for a class of nonlinear fractional programming problems. Journal of Optimization Theory and Applications, 110, 611–619 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  18. [LHP03]
    Liang, Z.A., Huang, H.X., Pardalos, P.M.: Efficiency conditions and duality for a class of multiobjective fractional programming problems. Journal of Global Optimization, 27, 447–471 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  19. [Mae94]
    Maeda, T.: Constraint qualification in multiobjective problems: differentiable case. Journal of Optimization Theory and Applications, 80, 483–500 (1994)zbMATHCrossRefMathSciNetGoogle Scholar
  20. [Mie99]
    Miettinen, K.M.: Nonlinear Multiobjective Optimization. Kluwer Academic Publishers, Boston (1999)zbMATHGoogle Scholar
  21. [MM94]
    Mishra, S.K., Mukherjee, R.N.: On efficiency and duality for multiobjective variational problems. Journal of Mathematical Analysis and Applications, 187, 40–54 (1994)zbMATHCrossRefMathSciNetGoogle Scholar
  22. [MR00]
    Mukherjee, R.N., Rao, Ch.P.: Mixed type duality for multiobjective variational problems. Journal of Mathematical Analysis and Applications, 252, 571–586 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  23. [NN97]
    Nahak, C., Nanda, S.: On efficiency and duality for multiobjective variational control problems with (F-ρ)-convexity. Journal of Mathematical Analysis and Applications, 209, 415–434 (1997)zbMATHCrossRefMathSciNetGoogle Scholar
  24. [Pre92]
    Preda, V.: On sufficiency and duality for multiobjective programs. Journal of Mathematical Analysis and Applications, 166, 365–377 (1992)zbMATHCrossRefMathSciNetGoogle Scholar
  25. [PSZ95]
    Pardalos, P.M., Siskos, Y., Zopounidis, C: Advances in Multicriteria Analysis. Kluwer Academic Publishers, Dordrecht (1995)zbMATHGoogle Scholar
  26. [Roc70]
    Rockafellar, R.T.: Convex Analysis. Princeton University Press, Princeton, NJ (1970)zbMATHGoogle Scholar
  27. [Via82]
    Vial, J.P.: Strong convexity of sets and functions. Journal of Mathematical Economics, 9, 187–205 (1982)zbMATHCrossRefMathSciNetGoogle Scholar
  28. [Via83]
    Vial, J.P.: Strong and weak convexity of sets and functions. Mathematics of Operations Research, 8, 187–205 (1983)MathSciNetCrossRefGoogle Scholar
  29. [YCLP05]
    Yuan, D.H., Chinchuluun, A., Liu, X.L., Pardalos, P.M.: Optimality conditions and duality for multiobjective programming involving (C, α, ρ, d) type-I functions. In: Proceedings of 8th International Symposium on Generalized Convexity Generalized Monotonicity, submitted (2005)Google Scholar
  30. [YLCP05]
    Yuan, D.H., Liu, X.L., Chinchuluun, A., Pardalos, P.M.: Nondifferentiable minimax fractional programming problems. Journal of Optimization Theory and Applications, to appear (2005)Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  • Altannar Chinchuluun
    • 1
  • Panos M. Pardalos
    • 1
  1. 1.Department of Industrial and Systems EngineeringUniversity of FloridaGainesvilleUSA

Personalised recommendations